# SDR USAA920071228

- Difficulty date: November 8, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 42,853 hours, 17,173 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N2001
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - DELAMINATION ON VERTICAL STABILIZER LEFT HAND SIDE, FSS 131.25.  REPAIRED VERTICAL STABILIZER LEFT HAND SIDE, FSS 131.25 IAW B737 SRM 51-70-10.
